A variational approach to spline functions theory.

Micula, G.

Rendiconti del Seminario Matematico (2003)

  • Volume: 61, Issue: 3, page 209-227
  • ISSN: 0373-1243

How to cite

top

Micula, G.. "A variational approach to spline functions theory.." Rendiconti del Seminario Matematico 61.3 (2003): 209-227. <http://eudml.org/doc/127983>.

@article{Micula2003,
author = {Micula, G.},
journal = {Rendiconti del Seminario Matematico},
language = {eng},
number = {3},
pages = {209-227},
publisher = {Editrice Universitaria Levrotto & Bella, Torino; Università e Politecnico di Torino},
title = {A variational approach to spline functions theory.},
url = {http://eudml.org/doc/127983},
volume = {61},
year = {2003},
}

TY - JOUR
AU - Micula, G.
TI - A variational approach to spline functions theory.
JO - Rendiconti del Seminario Matematico
PY - 2003
PB - Editrice Universitaria Levrotto & Bella, Torino; Università e Politecnico di Torino
VL - 61
IS - 3
SP - 209
EP - 227
LA - eng
UR - http://eudml.org/doc/127983
ER -

NotesEmbed ?

top

You must be logged in to post comments.